MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RELIANCE 4-FRONT; IMPLANTABLE LEAD

BOSTON SCIENTIFIC CORPORATION RELIANCE 4-FRONT; IMPLANTABLE LEAD
Model Number 0675
Medical Device Problem Code High Capture Threshold (3266)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this right ventricular (rv) lead exhibited high thresholds.Boston scientific technical services (ts) discussed threshold in latitude with health care professional (hcp).This rv lead was surgically abandoned.A new rv lead was placed.No additional adverse patient effects were reported.

Brand Name
RELIANCE 4-FRONT
Common Device Name
IMPLANTABLE LEAD
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key24012641
Report Number2124215-2026-01446
Device Sequence Number18477405
Product Code NVY
UDI-Device Identifier00802526496981
UDI-Public(01)00802526496981(17)221124
Combination Product (Y/N)Y
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
P910073
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/24/2022
Device Model Number0675
Device Catalogue Number0675
Device Lot Number505468
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2025
Initial Report FDA Received Date01/08/2026
Date Device Manufactured11/24/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age78 YR
Patient SexFemale